# SDR UPS97824646

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1050-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND AREA'S OF CORROSION ON INNER SKIN F/S 1050 TO 1350, LONGERON 31LT TO 31RT.  REMOVED OUTER AND INNER SKIN F/S 1050 TO 1350 LONGERON 31LT TO 31RT.  DRILLED, TREATED, PRIMED AND INSTALLED NEW INNER AND OUTER SKIN IAW DC8 SRM 53-1-0, 51-1-8, 51-1-20D, 51-1-21, 51-3-0.
